# SDR JJBA20150802001

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 34,014 hours, 46,482 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BAGGAGE SMOKE WARNING CAUTION CONTINUOUSLY ILLUMINATES & WILL NOT RESET.  DEFERRED IAW MEL.  R & R BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS.
